Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 145, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 24, 2007, 5:15 PM CDT for Llano County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 24, 2007, 5:15 PM CDT (22:15 UTC)
- Expired
- May 24, 2007, 8:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Whole counties
County Llano County, TX
The radar
The Ft Hood radar (KGRK), 124 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 7:47 PM CDT | FLASH FLOOD | 7 E Llano, TX | WATER COVERING HIGHWAY 71 |
| May 24, 7:47 PM CDT | FLASH FLOOD | Kingsland, TX | STREET FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 10.3 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2019 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KEWX 242217 FFWEWX TXC299-250115- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 515 PM CDT THU MAY 24 2007 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * FLASH FLOOD WARNING FOR... LLANO COUNTY IN SOUTH CENTRAL TEXAS... THIS INCLUDES THE CITIES OF...LLANO...KINGSLAND... * UNTIL 815 PM CDT * AT 515 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. RAINFALL RATES OF AN INCH AND A HALF TO TWO INCHES PER HOUR WERE OBSERVED BY RADAR. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOW WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE THROUGH FLOODED AREAS...ESPECIALLY AT NIGHT. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL NEWS MEDIA FOR THE LATEST FLOOD INFORMATION. DO NOT DRIVE WHERE WATER COVERS THE ROAD. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES...INCLUDING SUVS AND PICKUPS. TURN AROUND DONT DROWN. LAT...LON 3053 9892 3054 9841 3091 9847 3091 9891 $$
1 follow-up statement
000 WGUS74 KEWX 242259 FFSEWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 559 PM CDT THU MAY 24 2007 TXC299-250115- LLANO TX- 559 PM CDT THU MAY 24 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR LLANO COUNTY... AT 555 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT THUNDERSTORMS WITH MODERATE TO HEAVY RAINS OVER CENTRAL AND EASTERN LLANO COUNTY. THE HEAVIEST RAINFALL OF NEAR ONE AND A HALF INCHES PER HOUR WAS LOCATED OVER THAT PART OF LLANO COUNTY BETWEEN STATE HIGHWAYS 29 AND 71 NORTHWEST OF KINGSLAND. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOW AND LLANO WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE THROUGH FLOODED AREAS...ESPECIALLY AT NIGHT. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL NEWS MEDIA FOR THE LATEST FLOOD INFORMATION. DO NOT DRIVE WHERE WATER COVERS THE ROAD. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES...INCLUDING SUVS AND PICKUPS. TURN AROUND DONT DROWN. REPORT FLASH FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3053 9892 3054 9841 3091 9847 3091 9891 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 3:59 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, May 24, 3:59 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 359 PM CDT THU MAY 24 2007 .DISCUSSION... INCREASING RAIN CHANCES ARE STILL COMING THROUGH THE MEMORIAL DAY WEEKEND. THE HEIGHT FIELD ALOFT HAS CHANGED TO SUPPORT BETTER RAIN CHANCES...AS A SERIES OF 700 TO 250 HPA TROFS MOVE FROM THE WESTERN U.S. ACROSS THE GREAT PLAINS. THE SOUTHERN EDGE OF THESE WEATHER SYSTEMS WILL CAUSE A WEAK LOW OR TROF TO FORM IN THE HEIGHT FIELD FROM 700 TO 250 HPA ON FRIDAY. A SERIES OF THESE WEATHER SYSTEMS PASSING NORTH OF THE AREA WILL MAINTAIN SOME TYPE OF 700 TO 250 HPA TROF OVER CNTRL TEXAS THROUGH MONDAY. PREVAILING SOUTHEAST LOW LEVEL WINDS WILL CONTINUE...SO MOISTURE SUPPLY WILL BE AMPLE AND ENVIRONMENTAL CONDITIONS ALOFT FAVORABLE FOR RAIN TO DEVELOP OVER THE WEEKEND. WILL CONTINUE THE FORECAST FOR WET WEATHER WITH SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAIN IS POSSIBLE. WILL CONTINUE TO SHOW SPECIAL WEATHER STATEMENT. THE CURRENT PATTERN IS LITTLE CHANGED FROM WHAT WAS OBSERVED LAST WEEKEND...ONLY IN THE NEXT FEW DAYS MORE MOISTURE IS IN PLACE...AND THE ENVIRONMENT IS BETTER TO CAUSE MORE WIDESPREAD RAIN. THE WESTERLIES TO THE NORTH WILL INCREASE IN STRENGTH AND DRIFT SOUTH TUESDAY AND WEDNESDAY. THE WEAK TROF FROM 700 TO 250 HPA NEAR THE AREA WILL CONTINUE MONDAY...AND THEN MOVE EAST TUESDAY AND TUESDAY NIGHT...AS THE STRONGER WESTERLIES TO THE NORTH CARRY TROF AWAY FROM THE AREA. WILL BEGIN TO SHOW RAIN CHANCES DECREASING FROM THE WEST TUESDAY AND TUESDAY NIGHT. FORECASTS SHOW A FAST MOVING 700 TO 300 HPA TROF COMING OVER THE AREA FROM THE NW ON WEDNESDAY...ASSOCIATED WITH A COOL FRONT. RAIN AND SHOWERS WITH THIS FEATURE WEDNESDAY AND PART OF WEDNESDAY EVENING OF NEXT WEEK WOULD BE OF SHORTER DURATION...AND END BY LATE WEDNESDAY NIGHT TO THURSDAY. THIS WOULD SET UP DRY WEATHER FOR THE LAST PART OF NEXT WEEK AND THE FIRST WEEKEND OF JUNE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 70 82 66 82 67 / 50 50 50 40 40 AUSTIN BERGSTROM INTL AIRPORT 69 82 65 82 65 / 50 50 50 40 40 DEL RIO INTL AIRPORT 72 83 68 81 67 / 50 50 50 50 50 SAN ANTONIO INTL AIRPORT 70 82 67 81 67 / 50 50 50 50 50 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/06
Hazardous weather outlook, May 24, 8:49 AM CDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 849 AM CDT THU MAY 24 2007 TXZ171>173-183>194-202>209-217>225-228-251145- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 849 AM CDT THU MAY 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVER VAL VERDE COUNTY LATE THIS AFTERNOON INTO THE EVENING HOURS. HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE OF THUNDERSTORMS WITH HEAVY RAIN WILL INCREASE THIS WEEKEND WITH A THREAT FOR FLASH FLOODING BY SUNDAY. THE HEAVY RAIN POTENTIAL COULD LAST INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 24, 12:40 PM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1240 PM CDT THU MAY 24 2007 TXZ171>173-183>194-202>209-217>225-228-242100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 1240 PM CDT THU MAY 24 2007 ...RAIN CHANCES EXPECTED TO INCREASE TODAY THROUGH SUNDAY AND CONTINUE MONDAY... A SERIES OF WEATHER DISTURBANCES WILL PASS NEAR AND NORTH OF SOUTH CENTRAL TEXAS THROUGH MONDAY...PROVIDING A BETTER ENVIRONMENT TO CAUSE RAIN AND SHOWERS. A WEAK LOW ALOFT COULD DEVELOP NEAR THE AREA FRIDAY THROUGH SUNDAY AND MONDAY. WINDS ALOFT ARE EXPECTED TO BECOME LIGHT...SO THE WETTER PATTERN IS EXPECTED TO STAY FOR A FEW DAYS. BY TUESDAY...THIS LATE MAY RAIN MAKING PATTERN IS EXPECTED TO SLOWLY MOVE EAST...CAUSING A DECREASING CHANCE OF RAIN FROM THE WEST TUESDAY. ANOTHER WAVE OF SHOWERS COULD SWEEP ACROSS THE AREA FROM THE NORTHWEST WEDNESDAY...FOLLOWED BY DRIER WEATHER LATE NEXT WEEK. THERE WILL BE A CONTINUED CHANCE FOR RAIN...SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND ON FRIDAY THROUGH THE MEMORIAL DAY WEEKEND. THIS WEATHER PATTERN HAS THE POTENTIAL TO CAUSE LOCALLY HEAVY RAIN...AND HAS THE POTENTIAL TO CAUSE FLASH FLOODING. RAINFALL FOR JANUARY 1ST THROUGH TODAY IS AMONG ONE THE WETTER JANUARY TO MAY PERIODS OVER THE AREA. THE LIST BELOW SHOWS HOW JANUARY 1ST TO MAY 23RD, 2007 COMPARES WITH THE WETTEST JANUARY TO MAY PERIODS IN THE PAST. AUSTIN BERGSTROM AS OF MAY 23RD WAS SO FAR THE 3RD WETTEST. AUSTIN-BERGSTROM AIRPORT AREA (THREADEX STATION) EXTREMES HIGHEST TOTAL PRECIPITATION (INCHES) DAYS: 1/1 - 5/31 LENGTH OF PERIOD: 151 DAYS YEARS: 1948-2007 RANK VALUE ENDING DATE 1 28.83 5/31/1965 2 25.61 5/31/1957 3 21.48 JAN. 1ST TO MAY 23RD, 2007 4 21.00 5/31/1969 DEL RIO AS OF MAY 23RD WAS SO FAR A TIE FOR THE 11TH WETTEST... WITH JANUARY TO MAY 1994. DEL RIO AREA (THREADEX STATION) EXTREMES HIGHEST TOTAL PRECIPITATION (INCHES) DAYS: 1/1 - 5/31 LENGTH OF PERIOD: 151 DAYS YEARS: 1906-2007 RANK VALUE ENDING DATE 1 19.47 5/31/1957 2 15.24 5/31/1949 3 14.60 5/31/1931 4 13.69 5/31/1992 5 13.19 5/31/1997 6 12.56 5/31/1958 7 12.42 5/31/1914 8 11.99 5/31/1990 9 11.97 5/31/1981 10 11.50 5/31/1987 11 10.81 5/31/1994 AND JAN. 1ST TO MAY 23RD, 2007 13 10.76 5/31/2004 14 10.63 5/31/1969 15 10.24 5/31/1921 SAN ANTONIO AS OF MAY 23RD WAS SO FAR THE 12TH WETTEST. SAN ANTONIO AREA (THREADEX STATION) EXTREMES HIGHEST TOTAL PRECIPITATION (INCHES) DAYS: 1/1 - 5/31 LENGTH OF PERIOD: 151 DAYS YEARS: 1885-2007 RANK VALUE ENDING DATE 1 29.13 5/31/1992 2 24.77 5/31/1957 3 23.69 5/31/1900 4 22.08 5/31/1935 5 21.34 5/31/1987 6 21.28 5/31/1965 7 20.87 5/31/1993 8 18.69 5/31/1991 9 18.66 5/31/1926 10 18.27 5/31/1888 11 18.00 5/31/1949 12 17.46 JAN. 1ST TO MAY 23RD, 2007 AUSTIN MABRY AS OF MAY 23RD WAS SO FAR THE 27TH WETTEST AUSTIN AREA (THREADEX STATION) EXTREMES HIGHEST TOTAL PRECIPITATION (INCHES) DAYS: 1/1 - 5/31 LENGTH OF PERIOD: 151 DAYS YEARS: 1891-2007 RANK VALUE ENDING DATE 1 32.69 5/31/1900 2 28.03 5/31/1915 3 27.77 5/31/1992 4 27.63 5/31/1922 5 25.58 5/31/1957 6 24.41 5/31/1914 7 22.60 5/31/1919 8 22.54 5/31/1946 9 22.34 5/31/1965 10 22.20 5/31/1968 11 21.99 5/31/1991 12 21.76 5/31/1929 13 21.46 5/31/1926 14 21.27 5/31/1934 15 20.33 5/31/1944 16 20.26 5/31/1924 17 20.08 5/31/1905 18 19.94 5/31/1958 19 19.68 5/31/1979 20 19.54 5/31/1970 21 19.28 5/31/1997 22 19.17 5/31/1904 23 18.99 5/31/1921 24 18.89 5/31/1931 25 18.79 5/31/1941 26 18.56 5/31/1976 27 18.49 JAN. 1ST TO MAY 23RD, 2007
Special weather statement, May 24, 3:50 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 350 PM CDT THU MAY 24 2007 TXZ171>173-183>194-202>209-217>225-228-250530- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 350 PM CDT THU MAY 24 2007 ...RAIN CHANCES EXPECTED TO INCREASE THE NEXT FEW DAYS... A SERIES OF WEATHER DISTURBANCES WILL PASS NEAR AND NORTH OF SOUTH CENTRAL TEXAS THROUGH MONDAY...PROVIDING A BETTER ENVIRONMENT TO CAUSE RAIN AND SHOWERS. A WEAK LOW ALOFT IS FORECAST TO DEVELOP NEAR THE AREA FRIDAY THROUGH SUNDAY AND MONDAY. WINDS ALOFT ARE EXPECTED TO BECOME LIGHT...SO THE WETTER PATTERN IS EXPECTED TO STAY FOR A FEW DAYS. BY TUESDAY...THIS LATE MAY RAIN MAKING PATTERN IS EXPECTED TO SLOWLY MOVE EAST...CAUSING A DECREASING CHANCE OF RAIN FROM THE WEST TUESDAY. ANOTHER WAVE OF SHOWERS COULD SWEEP ACROSS THE AREA FROM THE NORTHWEST WEDNESDAY...FOLLOWED BY DRIER WEATHER LATE NEXT WEEK. THERE WILL BE A CONTINUED CHANCE FOR RAIN...SHOWERS AND THUNDERSTORMS FRIDAY THROUGH MONDAY. THIS WEATHER PATTERN HAS THE POTENTIAL TO CAUSE LOCALLY HEAVY RAIN AND FLASH FLOODING. RAINFALL FOR JANUARY 1ST THROUGH TODAY IS AMONG ONE THE WETTER JANUARY TO MAY PERIODS OVER THE AREA. THE LIST BELOW SHOWS HOW JANUARY 1ST TO MAY 23RD...2007 COMPARES WITH THE WETTEST JANUARY TO MAY PERIODS IN THE PAST. AUSTIN BERGSTROM AS OF MAY 23RD WAS SO FAR THE 3RD WETTEST. AUSTIN-BERGSTROM AIRPORT AREA (THREADEX STATION) EXTREMES HIGHEST TOTAL PRECIPITATION (INCHES) DAYS: 1/1 - 5/31 LENGTH OF PERIOD: 151 DAYS YEARS: 1948-2007 RANK VALUE ENDING DATE 1 28.83 5/31/1965 2 25.61 5/31/1957 3 21.48 JAN. 1ST TO MAY 23RD, 2007 4 21.00 5/31/1969 DEL RIO AS OF MAY 23RD WAS SO FAR A TIE FOR THE 11TH WETTEST... WITH JANUARY TO MAY 1994. DEL RIO AREA (THREADEX STATION) EXTREMES HIGHEST TOTAL PRECIPITATION (INCHES) DAYS: 1/1 - 5/31 LENGTH OF PERIOD: 151 DAYS YEARS: 1906-2007 RANK VALUE ENDING DATE 1 19.47 5/31/1957 2 15.24 5/31/1949 3 14.60 5/31/1931 4 13.69 5/31/1992 5 13.19 5/31/1997 6 12.56 5/31/1958 7 12.42 5/31/1914 8 11.99 5/31/1990 9 11.97 5/31/1981 10 11.50 5/31/1987 11 10.81 5/31/1994 AND JAN. 1ST TO MAY 23RD, 2007 13 10.76 5/31/2004 14 10.63 5/31/1969 15 10.24 5/31/1921 SAN ANTONIO AS OF MAY 23RD WAS SO FAR THE 12TH WETTEST. SAN ANTONIO AREA (THREADEX STATION) EXTREMES HIGHEST TOTAL PRECIPITATION (INCHES) DAYS: 1/1 - 5/31 LENGTH OF PERIOD: 151 DAYS YEARS: 1885-2007 RANK VALUE ENDING DATE 1 29.13 5/31/1992 2 24.77 5/31/1957 3 23.69 5/31/1900 4 22.08 5/31/1935 5 21.34 5/31/1987 6 21.28 5/31/1965 7 20.87 5/31/1993 8 18.69 5/31/1991 9 18.66 5/31/1926 10 18.27 5/31/1888 11 18.00 5/31/1949 12 17.46 JAN. 1ST TO MAY 23RD, 2007 AUSTIN MABRY AS OF MAY 23RD WAS SO FAR THE 27TH WETTEST AUSTIN AREA (THREADEX STATION) EXTREMES HIGHEST TOTAL PRECIPITATION (INCHES) DAYS: 1/1 - 5/31 LENGTH OF PERIOD: 151 DAYS YEARS: 1891-2007 RANK VALUE ENDING DATE 1 32.69 5/31/1900 2 28.03 5/31/1915 3 27.77 5/31/1992 4 27.63 5/31/1922 5 25.58 5/31/1957 6 24.41 5/31/1914 7 22.60 5/31/1919 8 22.54 5/31/1946 9 22.34 5/31/1965 10 22.20 5/31/1968 11 21.99 5/31/1991 12 21.76 5/31/1929 13 21.46 5/31/1926 14 21.27 5/31/1934 15 20.33 5/31/1944 16 20.26 5/31/1924 17 20.08 5/31/1905 18 19.94 5/31/1958 19 19.68 5/31/1979 20 19.54 5/31/1970 21 19.28 5/31/1997 22 19.17 5/31/1904 23 18.99 5/31/1921 24 18.89 5/31/1931 25 18.79 5/31/1941 26 18.56 5/31/1976 27 18.49 JAN. 1ST TO MAY 23RD, 2007 ADDITIONAL STATEMENTS WILL BE ISSUED AS CONDITIONS WARRANT. FOR THE LATEST WEATHER INFORMATION...ON THE WEB...GO TO WWW.SRH.WEATHER.GOV/EWX.
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.